JOURNAL ARTICLE

Acne induced by inhaled corticosteroids

B Monk, W J Cunliffe, A M Layton, D J Rhodes
Clinical and Experimental Dermatology 1993, 18 (2): 148-50
8481992
Four cases of acne apparently induced by inhalation of potent corticosteroids prescribed for the treatment of asthma are described. In one case there appeared to be a dose-dependent relationship. While acne induced by topical or systemic administration of corticosteroids is well recognized, acne following inhaled corticosteroids has not previously been reported.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
8481992
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.